# SDR SWIA200110323

- Difficulty date: October 22, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 8,165 hours, 12,099 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENT VALVE WIRING LINE INSIDE FUEL TANK NEAR LEFT WING TIP HAS DAMAGE.  REPLACED LEFT VENT VALVE WIRING LINE ASSY.
